# SDR SWIA201023800

- Difficulty date: March 7, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 16,953 hours, 14,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED AT TOP OF CARGO DOOR TRACK.  (C CHECK)  REPAIRED PER REO.
